MathSciNet Relay Station
MathSciNet bibliographic data
MR769793 11R29 (11J68)
Silverman, Joseph H. An inequality relating the regulator and the discriminant of a number field. J. Number Theory 19 (1984), no. 3, 437–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement